Peyronies Society Forums

Please login or register.

Login with username, password and session length
Advanced search  


New Pricing from Augusta Medical Systems
Link to information

Pages: [1]   Go Down

Author Topic: Stabilized?  (Read 365 times)

0 Members and 1 Guest are viewing this topic.

Busy Beaver

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 14
« on: February 28, 2018, 05:00:30 PM »

Hello. Been away from the forum for quite a while, especially after rejecting the injection method made available a few years ago (forgot the name). My wife and I decided it just wasn't worth the risk and the expense, especially in our circumstances following her menopause ... vaginal sex is painful, so bigger isn't better.

Not having measured my penis on any regular basis (actually did it only once when I was 21 and first dating my wife back in 1972), I'm not sure how much length or girth I've lost since I was diagnosed in 2014 at the VA hospital in Tucson. So, I got their shots (ouch) and the curvature and pain associated with erections was not helped at all; in fact, it seemed worse in terms of both curvature and shrinkage.

Visited a Phoenix area urologist and saw some visuals of a surgical option. No way! Waaay to dicey and painful.

So, based upon advice from this site I started a regimen of Pentoxfylline, L-Arginine and one other pill that I quite taking because it was so expensive and my erections were coming back down from the really upright curvature and my wife and I seemed to think it had at least stopped shrinking. I added a VED daily regimen for awhile but have been VERY limited in that treatment.

Here's the question: no pain, stable erections and stable size ... can I say I've stabilized and quit the VED altogether? Can I stop taking the L-Arginine? Has anyone weaned themselves from the pills and remained stable? I'm always looking for an excuse to take fewer pills; most of mine being precautionary in nature anyway, so what could/should I expect if I want 'au naturel'?

Thanks for sharing.
Pages: [1]   Go Up